Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Continuous bleeding, have extreme tiredness, high appetite, weakness, irritability since intake of Utovlan. Should I stop the tablets?

Hi there I have been having my period since 29th August with only a break of 3 days inbetween. My doctor put me on Utovlan and I have now been on it for 8 days, my period has become very light but has not stopped and in fact has gotten worse today. Since being on the tablets I have noticed the following; extreme tiredness (no matter how much sleep I get), increased appetite , feeling extremely weak and dizzy, extremely irritable and very emotional, bloated and my body feels like a dead weight. I am normally very active and go to the gym 5/6 times per week, and although I was only managing about 4 times per week before I started the tablets due to my loss of blood , I was able to put in 100% effort when I did go. However, over the last 6 days I have noticed that I just do not have the energy or strength to go to the gym and when I have gone my workouts have been so poor that I should not have bothered! Please advise if I should stop taking the tablets?
Asked On : Fri, 5 Oct 2012
Answers:  0 Views:  71 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor